We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Carisoma Compound Tablet 10

Carisoma Compound Tablet 10

Medlife

    • Rs. 21.00

    Uses :

    Carisoprodol Carisoprodol is used to cause muscle relaxation. Caffeine Caffeine is used in combination with many pain killers to ease headache and for fever treatment. It is also used to relieve migraine pain, neuralgia, sore throat, period pains, toothache, sprains, rheumatic pain, strains, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds. It also used for the treatment of neonatal apnea. Paracetamol Paracetamol is mainly used to relieve fever and mild to moderate pain. Paracetamol is used to treat the most common conditions such as headache, toothache, ear pain, joint pain, and pain during menstruation. It is also prescribed to treat the discomfort during feverish colds and flu.

    Mode of drug action :


    Carisoprodol Carisoprodol acts on the brain and spinal cord, altering the signals to skeletal muscles. This results in the relaxation of muscles, relieving the pain. Caffeine Caffeine is classified under methylxanthines. Caffeine antagonizes the adenosine receptors and blocks the chemical adenosine, thereby it reduces the pain. Caffeine also improves alertness and mood by stimulating the brain and central nervous system. Paracetamol Paracetamol belongs to the class of drugs known as antipyretics (fever reducing) and analgesics (painkiller). Paracetamol acts on the temperature-regulating region of the brain, which results in increased blood flow across the skin which causes sweating and heat loss thereby reducing fever. It acts as a painkiller by increasing the pain threshold.

    What are the common side effects?

    Carisoprodol The side effects which occur with carisoprodol are vertigo, dizziness, nausea, vomiting, drowsiness, headache, blurred vision, and stomach upset. Caffeine The common side effects experienced with caffeine are frequent urge to urinate, abdominal pain, anxiety, excitement, altered heart rate, flushing, insomnia, restlessness, and tremors. Paracetamol The most common side effects of paracetamol include allergic reactions such as redness, swelling or rash. It can also cause running nose, facial swelling and blisters on the skin.

    Warning

    Pregnancy: Unsafe Breast feeding: Safe Alcohol: Unsafe Kidney dysfunction: Caution required Liver dysfunction: Caution required

    Special precautions for safe use

    • Carisoma compound drug can be taken with or without food. However, taking the drug after food is preferable to prevent gastric irritation.

    • Do not consume the drug in case of any previous history of allergy to Carisoma compound or the drugs of similar class.

    • The drug may require dose adjustments in patients with hepatic and renal impairment.

    • In case of pregnancy and breast feeding, talk to the doctor before taking the drug.

    • Carisoma compound medicine must be used in infants and children below 12 years only with doctor’s advice.

    • Avoid alcohol while taking Carisoma compound. Take the dosage as recommended by the physician.

    • If there are any allergic reactions such as difficulty in breathing, rashes, swelling of the face and lips after taking Carisoma compound, discontinue the drug immediately and approach the nearest medical facility.

    What else should I know?
    Carisoprodol

    1. Is carisoprodol a habit-forming drug? Yes. Carisoprodol is known to induce dependence and should, therefore, be taken only if prescribed by the physician.

    2. Can I stop taking the carisoprodol tablet if I feel better? Do not stop the carisoprodol medication, unless instructed by your doctor. This is due to the risk of withdrawal symptoms such as nausea, headache, sleep problems, stomach pain, and seizures.

    3. What are the symptoms of an overdose with carisoprodol? An overdose of carisoprodol can lead to an increase in heart rate, visual disturbances, hallucinations, seizures, and even fainting. Inform a doctor in case of an overdose.

    4. Can I take medicine for cold while using carisoprodol? It is better to avoid taking them together due to the increased sedation.

    5. How to store carisoprodol medicine? Store the carisoprodol in a cool place, away from heat and moisture. Caffeine

    1. Is caffeine addictive? No, caffeine is not among the list of addictive drugs. But do not take any medicine more than the recommended or prescribed dose.

    2. How does caffeine cause alertness? Caffeine acts on the receptors in the brain and on the central nervous systems which increases the energy metabolism and improves alertness.

    3. Is the caffeine present in tea, coffee, and chocolates similar to that present in Sinarest? Yes. Caffeine is a drug which is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines.

    4. Is caffeine a pain killer? Yes. Caffeine belongs to a group of drugs known as methylxanthines. It helps in relieving pain by blocking adenosine receptors.

    5. Is caffeine good for heart? Increased doses of caffeine may lead to side effects such as increased heart rate. Always consult your doctor for the recommended doses and side effects. Paracetamol

    1. Is paracetamol safe for my baby with teething pain? Yes, paracetamol can relieve pain in infants and children. You must seek medical advice before giving the medication.

    2. Does paracetamol make me drowsy? No. But when, paracetamol is taken in the combination form such as Sinarest, and then you may feel drowsy.

    3. Does paracetamol cause death? Yes, chronic use of paracetamol or overdose may severely damage the liver which may lead to death.

    4. Is paracetamol safe during pregnancy? Paracetamol alone is relatively safe but consult your doctor before taking the medication.

    5. Can paracetamol be safely used with other non-steroid anti-inflammatory drugs (NSAIDs)? Yes, paracetamol is safe when taken with other NSAIDS. Take the drug only when prescribed.

    You may also like